Skip to content Skip to navigation

Degenerate Abstract Parabolic Equations and Applications

Commun. Math. Anal.
Volume 18, Number 2 (2015), 15 - 33

Degenerate Abstract Parabolic Equations and Applications

Price: $20.00

Abstract

Linear and nonlinear degenerate abstract parabolic equations with variable coefficients are studied. Here the equations and boundary conditions are degenerated on all boundary and contain some parameters. The linear problem is considered on the moving domain. The separability properties of elliptic and parabolic problems and Strichartz type estimates in mixed $L_{\mathbf{p}} $ spaces are obtained. Moreover, the existence and uniqueness of optimal regular solution of mixed problem for nonlinear parabolic equation is established. Note that, these problems arise in fluid mechanics and environmental engineering.